# SDR DL75A011861

- Difficulty date: November 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 47,205 hours, 24,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146N853017
- Condition: Corroded
- Location: Fs 1440, S-25r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / C2 DOOR CUTOUT / FS 1440 / STRG. 25R-26R: CORROSION BLEND REPAIR                                      THE INTERNAL BEAR STRAP AROUND THE C2 DOOR CUTOUT WAS FOUND WITH AN AREA OF CORROSION NEAR THE AFT EDGE OF THE DOOR AT  FS 1440 BETWEEN STRINGERS 25R & 26R.  THE CORROSION WAS     MACHINED AWAY AND THE AREA REPAIRED WITH AN EXTERNAL        ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED PER ER/A     382009-14, REV A.
